# SDR AALA20072557

- Difficulty date: December 30, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 25,337 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 35D INOPERATIVE.  SECURED WIRES AT CONNECTOR FOR EMERGENCY LIGHT AT SEAT 35D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
